# SDR AALA202306053052

- Difficulty date: June 4, 2023
- Submitted: June 5, 2023
- Operation: Air carrier
- Aircraft: N108NN
- Make and model: Airbus A321-231
- Aircraft serial: 5946
- Aircraft time: 31,642 hours, 6,541 cycles
- System (JASC): 2612 · Fire Detection
- Part: Control Panel
- Part number: 330TS08Y
- Part serial: 3764
- Condition: False Indication
- Location: Fire Detection
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: AGENT 1 DISCHARGE LIGHT ILLUMINATED ON ENGINE 2 FIRE PANEL FOR ABOUT THE LAST HOUR OR OUR FLIGHT. LIGHT WENT OUT AT ENGINE SHUTDOWN. REPLACED ENGINE/APU FIRE PANEL PER AMM 26-12-12 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
